Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 15, NWS Twin Cities, MN

April 12, 2022Carver County, McLeod County, Sibley County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Apr 12, 2022, 9:23 PM CDT for Carver County, McLeod County, Sibley County, Minnesota. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2022, 9:23 PM CDT (02:23 UTC)
Expired
Apr 12, 2022, 10:00 PM CDT
In force
37 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carver County, MN, McLeod County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 21 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 9:45 PM CDTHAIL 0.75Chaska, MNREPORT FROM MPING: DIME (0.75 IN.).
Apr 12, 9:45 PM CDTHAIL 0.883 Sw Chanhassen, MN
Apr 12, 9:49 PM CDTHAIL 0.752 N Chaska, MNREPORT FROM MPING: DIME (0.75 IN.).
Apr 12, 9:53 PM CDTHAIL 1Carver, MNPHOTO VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 6:00 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 710 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
710 m²/s²
0-3 km storm-relative helicity
827 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

963 
WUUS53 KMPX 130223
SVRMPX
MNC019-085-143-130300-
/O.NEW.KMPX.SV.W.0015.220413T0223Z-220413T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
923 PM CDT Tue Apr 12 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northeastern Sibley County in central Minnesota...
  East central McLeod County in central Minnesota...
  Carver County in east central Minnesota...

* Until 1000 PM CDT.

* At 923 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles northwest of Arlington to near Henderson,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Norwood Young America, Lester Prairie and Cologne around 940 PM 
  CDT.
  Waconia, Carver and Mayer around 945 PM CDT.
  Chaska, Chanhassen, Victoria and Watertown around 950 PM CDT.
  Minnetrista around 1000 PM CDT.

Other locations impacted by these severe thunderstorms include
Hollywood, Lake Waconia, Plato, New Germany, Hamburg, Glencoe Airport
and New Auburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4467 9424 4498 9401 4498 9377 4489 9376
      4489 9352 4481 9352 4480 9357 4476 9362
      4471 9362 4463 9377 4462 9385 4455 9391
TIME...MOT...LOC 0223Z 222DEG 46KT 4468 9414 4457 9386 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
2 follow-up statements
660 
WWUS53 KMPX 130238
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
938 PM CDT Tue Apr 12 2022

MNC085-143-130247-
/O.CAN.KMPX.SV.W.0015.000000T0000Z-220413T0300Z/
Sibley MN-McLeod MN-
938 PM CDT Tue Apr 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SIBLEY AND EAST
CENTRAL MCLEOD COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.

LAT...LON 4477 9401 4486 9401 4498 9391 4498 9377
      4489 9375 4488 9352 4481 9352 4480 9356
      4476 9362 4471 9362 4470 9367 4465 9373
TIME...MOT...LOC 0237Z 222DEG 45KT 4479 9399 4469 9371 

$$

MNC019-130300-
/O.CON.KMPX.SV.W.0015.000000T0000Z-220413T0300Z/
Carver MN-
938 PM CDT Tue Apr 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CARVER COUNTY...

At 937 PM CDT, severe thunderstorms were located along a line
extending from near Norwood Young America to near Jordan, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Carver around 945 PM CDT.
  Chaska and Waconia around 950 PM CDT.
  Chanhassen, Victoria, Watertown and St. Bonifacius around 955 PM 
  CDT.
  Minnetrista around 1000 PM CDT.

Other locations impacted by these severe thunderstorms include Lake
Waconia, Hollywood and New Germany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4477 9401 4486 9401 4498 9391 4498 9377
      4489 9375 4488 9352 4481 9352 4480 9356
      4476 9362 4471 9362 4470 9367 4465 9373
TIME...MOT...LOC 0237Z 222DEG 45KT 4479 9399 4469 9371 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
351 
WWUS53 KMPX 130258 RRA
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
958 PM CDT Tue Apr 12 2022

MNC019-130308-
/O.EXP.KMPX.SV.W.0015.000000T0000Z-220413T0300Z/
Carver MN-
958 PM CDT Tue Apr 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR CARVER COUNTY WILL EXPIRE AT
1000 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.

LAT...LON 4477 9401 4486 9401 4498 9391 4498 9377
      4489 9375 4488 9352 4481 9352 4480 9356
      4476 9362 4471 9362 4470 9367 4465 9373
TIME...MOT...LOC 0258Z 222DEG 46KT 4500 9373 4490 9345 

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 5:46 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Apr 12, 5:46 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
546 PM CDT Tue Apr 12 2022

.UPDATED for 06Z aviation discussion...
Issued at 536 PM CDT Tue Apr 12 2022

&&

.DISCUSSION...(This evening through Tuesday)
Issued at 230 PM CDT Tue Apr 12 2022

* KEY MESSAGES: (optional)

- Severe thunderstorms are possible through this evening from
  southwest and south central Minnesota through east central
  Minnesota and into west central Wisconsin. Although isolated severe
  weather is possible prior to 7 PM, most of the potential for severe
  storms will be from 7 PM onward.

- Strong winds are expected Thursday into Thursday night, with gusts
  of 40 to 50 mph possible, especially along and south of the
  Minnesota River valley.

Visible satellite imagery this afternoon shows clouds locked in
across the area, with the nearest clearing from southeast South
Dakota into western Iowa. Surface low of around 985 mb was analyzed
over eastern Nebraska. This low will lift northeast through this
evening, and should bring the warm frontal boundary into far southern
and southeast Minnesota after 00Z. Instability will be somewhat
limited, and will be primarily elevated, although the south/southeast
portion of the area could see some storms rooted in the boundary
layer which would enhance tornado potential there. In addition, the
eventual evolution into more of a QLCS structure east of I-35 after
02Z could favor the development of low-level mesovortices and short-
tracked tornadoes and/or enhanced areas of wind damage. Otherwise,
hail looks to be the primary concern over most of the area, including
the Twin Cities metro, where forecast soundings from the RAP and HRRR
favor things remaining elevated. Even with somewhat limited
instability, low-level and deep layer/effective shear will remain
high through the evening, favoring rotating updrafts in discrete
elevated storms, further enhancing the large hail potential. The
forecast 0-3 km bulk shear fields across the southern portion of the
area this evening favor greater than 30 kt of shear with any
potential storm/line motion, which is why mesovortices (as mentioned
above) would be favored if/when a QLCS structure evolves. Meaningful
convection should push east of the area by around 05-06Z, with some
lingering showers possible, mainly over the north.

The surface low will occlude from Minnesota into Wisconsin on
Wednesday, with the bulk of the lingering precipitation staying
north/east of the forecast area, although some PoPs are still
warranted (particularly north of I-94). Cold advection increases
Wednesday night into Thursday, along with the pressure gradient.
Winds look to significantly increase Thursday into Thursday night,
with gusts to 50 mph a possibility (especially from west central into
south central Minnesota). Included gusts above 40 mph for much of the
area Thursday afternoon/evening, and subsequent forecasts should be
able to refine things, with the definite possibility of a wind
advisory being needed at some point.

Medium range guidance is in good agreement after Thursday, with
unseasonably cool temperatures continuing through the weekend,
although precipitation chances are limited and light through that
time. Return flow will precede the next system of note Sunday
afternoon/evening, with sufficient moisture and lift for rain/snow
across the area. It looks to cool off a bit behind this system, with
any significant warming holding off until after the current seven day
forecast period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 536 PM CDT Tue Apr 12 2022

Areas of MVFR/IFR developing this evening as thunderstorms lift up
from Iowa and move across Minnesota and Wisconsin. These storms could
be severe with strong winds and large hail. Expect a strong wind
shift as well with a surface low moving through. Winds will start out
easterly this evening, and then take on a more westerly direction
with strong gusts near 30kts on Wednesday after the surface low
passes through.

KMSP...
No significant changes from the previous forecast. Thunderstorms are
expected later this evening with MVFR/IFR clouds developing as well.
These storms could produce strong winds or large hail. Winds will be
easterly, and then switch northeast and to the north tonight,
eventually becoming westerly on Wednesday. Clouds should lift towards
VFR by the late afternoon and evening.

/OUTLOOK FOR KMSP/
Thu...IFR/MVFR chc -RASN. Wind W 20-25 kts, gusts 40-45 kts.
Fri...VFR. Wind W 20-25 kts, gusts 35-40 kts.
Sat...VFR. Wind WNW 10-15 kts, gusts 25kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...WFO MPX
AVIATION...JRB
Hazardous weather outlook, Apr 12, 5:26 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
526 PM CDT Tue Apr 12 2022

MNZ051>053-059>063-065>070-073>078-082>085-091>093-WIZ014>016-
023>028-132230-
Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka-Ramsey-Washington-
Renville-McLeod-Sibley-Carver-Scott-Dakota-Redwood-Brown-Nicollet-
Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-
Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-
Chippewa-Eau Claire-
526 PM CDT Tue Apr 12 2022

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...southwest Minnesota...northwest Wisconsin
and west central Wisconsin.

.DAY ONE...Tonight.

Strong to severe thunderstorms are expected this evening from
southwest and south central through east central Minnesota and
into western Wisconsin. The greatest risk for tornadoes,
including a strong tornado or two, exists this evening in south
central Minnesota. Large hail will be the primary severe hazard
across the rest of the thunderstorm threat area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wind gusts of 45 to 55 mph are expected across much of central
and southern Minnesota Wednesday night into Thursday night. Wind
gusts to 40 mph will also be possible Wednesday and Friday.

Scattered snow showers will be possible Thursday, with occasional
bouts of low visibility resulting from the falling and blowing
snow.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed.

MNZ041>045-047>050-054>058-064-132230-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Lac Qui Parle-Swift-Chippewa-Kandiyohi-Meeker-
Yellow Medicine-
526 PM CDT Tue Apr 12 2022

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota and west central Minnesota.

.DAY ONE...Tonight.

Showers and thunderstorms are expected late tonight. Some storms
may be strong with gusty winds and small hail. Widespread severe
weather is not anticipated.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wind gusts of 45 to 55 mph are expected across much of central
and southern Minnesota Wednesday night into Thursday night. Wind
gusts to 40 mph will also be possible Wednesday and Friday.

Scattered snow showers will be possible Thursday, with occasional
bouts of low visibility resulting from the falling and blowing
snow.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed.

In the hours before

Local storm report, Apr 12, 8:25 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
825 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             2 NE MANKATO            44.19N 93.96W
04/12/2022  M1.75 INCH       BLUE EARTH         MN   TRAINED SPOTTER

&&

TDH
Local storm report, Apr 12, 8:26 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
826 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             SKYLINE                 44.14N 94.03W
04/12/2022  M1.00 INCH       BLUE EARTH         MN   TRAINED SPOTTER

            PICTURE VIA TWITTER.

&&

TDH
Special weather statement, Apr 12, 8:58 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
858 PM CDT Tue Apr 12 2022

MNZ058-059-066-130230-
McLeod MN-Meeker MN-Wright MN-
858 PM CDT Tue Apr 12 2022

...A strong thunderstorm will impact portions of southwestern Wright,
southeastern Meeker and northern McLeod Counties through 930 PM
CDT...

At 858 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hutchinson, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Silver Lake around 915 PM CDT.

Other locations in the path of this storm include Lester Prairie,
Winsted and Howard Lake.

This includes U.S. Highway 12 between mile markers 118 and 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.

&&

LAT...LON 4498 9399 4497 9401 4483 9401 4484 9450
      4489 9450 4490 9455 4502 9461 4511 9399
TIME...MOT...LOC 0158Z 251DEG 36KT 4487 9445

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

JRB
Local storm report, Apr 12, 9:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             2 NNE MANKATO           44.19N 93.98W
04/12/2022  E1.00 INCH       BLUE EARTH         MN   PUBLIC

&&
Local storm report, Apr 12, 9:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             HUTCHINSON              44.89N 94.37W
04/12/2022  M1.00 INCH       MCLEOD             MN   PUBLIC

            PICTURE VIA TWITTER.

&&

TDH
Special weather statement, Apr 12, 9:14 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
914 PM CDT Tue Apr 12 2022

MNZ066>068-130245-
Carver MN-McLeod MN-Sibley MN-
914 PM CDT Tue Apr 12 2022

...A strong thunderstorm will impact portions of eastern Sibley,
southeastern McLeod and southern Carver Counties through 945 PM
CDT...

At 914 PM CDT, Doppler radar was tracking a strong thunderstorm near
Arlington, or 24 miles northeast of New Ulm, moving northeast at 60
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Green Isle around 925 PM CDT.
  Norwood Young America around 930 PM CDT.

Other locations in the path of this storm include Cologne, Carver and
Chaska.

This includes U.S. Highway 212 between mile markers 114 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central, central and east central Minnesota.

&&

LAT...LON 4453 9439 4483 9423 4479 9358 4476 9362
      4472 9363 4463 9377 4463 9381 4460 9388
      4453 9391 4445 9403
TIME...MOT...LOC 0214Z 225DEG 53KT 4457 9412

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:14 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin46 min
Apr 12, 7:22 PM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Renville, Sibley38 min
Apr 12, 7:39 PM CDTSevere Thunderstorm WarningMPXRedwood, Yellow Medicine31 min
Apr 12, 7:42 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet48 min
Apr 12, 7:44 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Steele30 min
Apr 12, 7:48 PM CDTSpecial Weather StatementMPXMcLeod27 min
Apr 12, 7:50 PM CDTSevere Thunderstorm WarningMPXMcLeod25 min
Apr 12, 7:54 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Waseca36 min
Apr 12, 8:30 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice20 min
Apr 12, 8:39 PM CDTSevere Thunderstorm WarningMPXMartin34 min
Apr 12, 8:58 PM CDTSpecial Weather StatementMPXMcLeod32 min
Apr 12, 9:06 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin54 min
Apr 12, 9:14 PM CDTSpecial Weather StatementMPXSibley31 min
Apr 12, 9:35 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Scott25 min
Apr 12, 9:42 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca63 min
Apr 12, 9:53 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey37 min
Apr 12, 10:37 PM CDTSpecial Weather StatementMPXWright38 min
Apr 13, 4:01 AM CDTWind AdvisoryMPXAnoka, Benton, Blue Earth, Brown, Carver, Chippewa and 32 more39 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.